# SDR CALA0100948

- Difficulty date: October 15, 2001
- Submitted: October 15, 2001
- Operation: Air carrier
- Aircraft: N70352
- Make and model: Boeing 7373T0
- Aircraft serial: 23590
- Aircraft time: 43,306 hours, 22,576 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 6545783502
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FBB 3 INCH CRACK ON FLOOR SUPPORT STRUCTURE BETWEEN STA 500 AND 500A AND ABOUT 2 INCHES TO RT SIDE FROM CENTER LINE MARKED.  REMOVED AND REPLACED SUPPORT PER SRM 51-10-02.
